RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2012, Issue 4(29), Pages 227–232 (Mi vsgtu1124)  

Short Communication
Calculus Mathematics

Boundary value problems solving method with the implicit use of the Taylor expansions

A. A. Usov

Samara State Technical University, Samara, Russia

Abstract: Grid method for boundary value problems solving for partial differential equations based on high order Taylor expansions is suggested. Comparison of the proposed method with classical grid method is implemented. It is shown that the use of the Taylor expansion with specified partial differential equations allows to reduce the estimated faulty proportion of the numerical solution for a given constant sampling area by increasing the order of the expansion. A number of model boundary value problems is solved, the results of the estimated faulty proportion are given.

Keywords: partial differential equations, boundary value problem, Taylor expansion, the grid method, approximation, estimated faulty proportion

DOI: https://doi.org/10.14498/vsgtu1124

Full text: PDF file (170 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.927:519.624
MSC: 34B99
Original article submitted 02/VI/2012
revision submitted – 25/VIII/2012

Citation: A. A. Usov, “Boundary value problems solving method with the implicit use of the Taylor expansions”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 4(29) (2012), 227–232

Citation in format AMSBIB
\Bibitem{Uso12}
\by A.~A.~Usov
\paper Boundary value problems solving method with the implicit use of the Taylor expansions
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2012
\vol 4(29)
\pages 227--232
\mathnet{http://mi.mathnet.ru/vsgtu1124}
\crossref{https://doi.org/10.14498/vsgtu1124}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1124
  • http://mi.mathnet.ru/eng/vsgtu/v129/p227

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:151
    Full text:62
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019